MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K4, 18", SB DDLA, ELR

Medline Industries, LP MEDLINE; WC, K4, 18", SB DDLA, ELR
Catalog Number K4186N24E
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿the legrest are inverted on both sides of the wheelchair.Customer informed his wife was being transported to physical therapy when she noticed the issue¿.
 
Additional Manufacturer Narrative
It was reported that ¿the legrest are inverted on both sides of the wheelchair.Customer informed his wife was being transported to physical therapy when she noticed the issue¿.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
MEDLINE
Common Device Name
WC, K4, 18", SB DDLA, ELR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
melinda marquez
three lakes drive
northfield, IL 60093--275
MDR Report Key50872081
Report Number1417592-2026-49242
Device Sequence Number10743235
Product Code IOR
UDI-Device Identifier00080196306117
UDI-Public00080196306117
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4186N24E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown